Project 2545: P. M. Velazco, M. J. Novacek. 2016. Systematics of the Genus Palaeictops Matthew, 1899 (Mammalia: Leptictidae), with the Description of Two New Species from the Middle Eocene of Utah and Wyoming. American Museum Novitates. 3867 (3867):1-42.

» Zoom   » Download

Original filename: matt_CMNH26904_a.tiff

Morphobank media number
M432103

Taxonomic name
Palaeictops matthewi

Specimen
Palaeictops matthewi (FMNH:P26904)

View
rostrum lateral

Side represented
right side

Media loaded by
Paul Velazco

Copyright holder
Michael J. Novacek

Copyright information
Permission to use media on MorphoBank granted by copyright holder

Bibliographic Reference
1977. A review of Paleocene and Eocene Leptictidae (Mammalia: Eutheria) from North America. Paleobios. Vol. 24, pp. 1-42.

Media loaded on
October 18 2016 at 21:50:35

This media file was first entered in MorphoBank as M376718 in P2140.

This media record has been viewed 286 times